Multivariate interpolation for fluid-structure-interpolation problems using radial basis functions

Beckert, Armin and Wendland, Holger (2001) Multivariate interpolation for fluid-structure-interpolation problems using radial basis functions. Aerospace, Science and Technology, 5 (2). pp. 125-134. ISSN 1270-9638

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 20:19
Last Modified: 04 Apr 2012 13:10
URI: http://sro.sussex.ac.uk/id/eprint/25370
📧 Request an update